Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 146, NWS Quad Cities, IA

July 11, 2017Bureau County, Putnam County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 11, 2017, 8:29 AM CDT for Bureau County, Putnam County, Illinois. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2017, 8:29 AM CDT (13:29 UTC)
Expired
Jul 11, 2017, 9:00 AM CDT
In force
31 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bureau County, IL, Putnam County, IL

The radar

The Quad Cities radar (KDVN), 108 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 8:45 AM CDTTSTM WND DMGMagnolia, ILSEVERAL SMALL BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1146 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

375 
WUUS53 KDVN 111329
SVRDVN
ILC011-155-111400-
/O.NEW.KDVN.SV.W.0146.170711T1329Z-170711T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
829 AM CDT TUE JUL 11 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Putnam County in north central Illinois...
  South central Bureau County in north central Illinois...

* Until 900 AM CDT

* At 829 AM CDT, severe thunderstorms were located along a line
  extending from 7 miles south of Tiskilwa to near Lacon to
  Germantown Hills, moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Hennepin, Henry, Granville, McNabb, Putnam, Mark, Magnolia,
  Standard, Milo, Lake Thunderbird, Florid and Lone Tree Corners.

This includes Interstate 180 between mile markers 1 and 3.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4123 8964 4123 8966 4124 8966 4129 8916
      4111 8916
TIME...MOT...LOC 1329Z 268DEG 38KT 4119 8947 4101 8935 4078 8945 

HAIL...<.75IN
WIND...60MPH
 
$$

UTTECH
3 follow-up statements
626 
WWUS53 KDVN 111338
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
838 AM CDT TUE JUL 11 2017

ILC011-155-111400-
/O.CON.KDVN.SV.W.0146.000000T0000Z-170711T1400Z/
Putnam IL-Bureau IL-
838 AM CDT TUE JUL 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR PUTNAM AND SOUTH CENTRAL BUREAU COUNTIES...

At 838 AM CDT, severe thunderstorms were located along a line
extending from Bureau Junction to near McNabb to near Varna, moving
east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Hennepin, Henry, Granville, McNabb, Putnam, Mark, Magnolia, Standard,
Milo, Lake Thunderbird, Florid and Lone Tree Corners.

This includes Interstate 180 between mile markers 1 and 3.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4123 8964 4123 8966 4124 8966 4129 8916
      4111 8916
TIME...MOT...LOC 1338Z 267DEG 37KT 4126 8938 4119 8929 4106 8926 

HAIL...<.75IN
WIND...60MPH
 
$$

UTTECH
479 
WWUS53 KDVN 111348
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
848 AM CDT TUE JUL 11 2017

ILC011-155-111400-
/O.CON.KDVN.SV.W.0146.000000T0000Z-170711T1400Z/
Putnam IL-Bureau IL-
848 AM CDT TUE JUL 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR PUTNAM AND SOUTH CENTRAL BUREAU COUNTIES...

At 848 AM CDT, severe thunderstorms were located along a line
extending from Granville to near McNabb to near Varna, moving east at
45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Hennepin, Henry, Granville, McNabb, Putnam, Mark, Magnolia, Standard,
Milo, Lake Thunderbird, Florid and Lone Tree Corners.

This includes Interstate 180 between mile markers 1 and 3.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4123 8964 4123 8966 4124 8966 4129 8916
      4111 8916
TIME...MOT...LOC 1348Z 268DEG 39KT 4127 8924 4117 8917 4105 8917 

HAIL...<.75IN
WIND...60MPH
 
$$

UTTECH
982 
WWUS53 KDVN 111358
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
858 AM CDT TUE JUL 11 2017

ILC011-155-111407-
/O.EXP.KDVN.SV.W.0146.000000T0000Z-170711T1400Z/
Putnam IL-Bureau IL-
858 AM CDT TUE JUL 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR PUTNAM AND SOUTH CENTRAL
BUREAU COUNTIES WILL EXPIRE AT 900 AM CDT...
            
The storms which prompted the warning have weakened below severe 
limits.  However gusty winds are still possible with these 
thunderstorms.

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4123 8964 4123 8966 4124 8966 4129 8916
      4111 8916
TIME...MOT...LOC 1357Z 268DEG 38KT 4127 8919 4117 8912 4105 8912 

$$

UTTECH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:38 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 11, 6:38 AM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
638 AM CDT Tue Jul 11 2017

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 330 AM CDT Tue Jul 11 2017

An exceptionally warm and humid air mass is over the Midwest, and
within that, a warm front is now set up west to east over Iowa and
Illinois. This front was the focus for storms this past evening,
which produced isolated severe weather in the form of damaging winds
and hail, and possibly a short lived weak tornado or two. What is
certainly did for the most part was offer up a period of incredibly
heavy rainfall in a small part of the CWA.  That same possibility
will exist today.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 330 AM CDT Tue Jul 11 2017

The warm front will slowly creep north today, and models forecast it
reaching Highway 30 by this evening. Complicating the front's
movement will be the fact that it could continue to be
convectively active through the day. Global models do not have a
handle on the convective cluster moving east through western Iowa.
However, it is handled by CAMs and those models bring it into our
CWA along the front. That seems quite possible given the eastward
movement of storms now, and the fact that festering convection
shows that we are not capped off with too warm of mid level
temperatures. At this point, will nowcast the storms into our CWA
from west to east this morning, possibly bringing an organized
wind threat, but no matter what, this will enhance the boundary
for later development this afternoon. I will keep pops relatively
low for now, but will an axis of storms near I-80 will be possible
later this afternoon. Like yesterday's storms, CAPE values will
be very high, and the extreme instability may will bring the the
threat of severe storms, but on an isolated cell basis (very much
similar to Monday evening).

The convection should continue on an isolated basis this evening and
decay.  Later tonight, an MCS is possible over northern Iowa, which
may then move southeast into our northwestern CWA. There is low
confidence on this, but it could be a more widespread rainfall
event, and requires higher pops after midnight.

Temperatures today will likely reach the upper 80s to near 90 in the
south half, and lower to mid 80s north. With dewpoints in the lower
70s north to mid to upper 70s south, we could approach 100 heat
index readings, but with clouds and storms possibly, there isn't
enough confidence to issue an advisory early today.  We will
highlight the heat in the HWO and graphics none the less.
ERVIN

.LONG TERM...(Wednesday through next Monday)
ISSUED AT 330 AM CDT Tue Jul 11 2017

Wednesday...A potentially very humid and hot day with advisory
criteria heat index readings by afternoon over all the CWA except
maybe the Hwy 20 corridor, but even that area will be close.
Widespread high temps in the low to mid 90s with sfc DPTs in the
mid to upper 70s. But again another day where these parameters may
be interrupted by convective debris and storm outflow. This
especially true of areas north of I80 where there is a good chance
that portions of an MCS passing acrs MN into WI, will "tail" it's
way southward into these areas Wed morning, if even in a decaying
fashion as it encounters less convergent support and a more
robust elevated mixed layer(EML). But with high CAPEs acrs the
area for the morning period, can't rule out some of these storms
still being strong as they propagate down into the local area.
After that, then will bank on recovering south to southwesterly
boundary layer flow to recharge the temps/humidity to fcst highs.

Then the latest model runs in decent agreement of suggesting rather
broad upper level troffiness digging southeastward acrs the
northwestern GRT LKS, will shunt a frontal boundary down through the
central and southern CWA late Wed into Wed night oriented east-
northeast to west-southwest. This feature may combine with any
lingering outflow boundary laying acrs the area from the Wed morning
activity. Fcst profiles suggest marginal to moderate shear around
this zone, but if we can get heat up/attain the thermodynamics like
expected with the abundant llvl moisture, afternoon and early
evening CAPEs could range from 3000 to 5000 J/KG still may drive
strong to severe storms with damaging winds and intense rainfall
rates late Wed or Wed night. It's just how far north or south this
convective axis lays out, with most models currently depicting it
acrs the southern CWA. An ongoing EML will also have to be dealt with
by any bubbling convection trying to get going possibly limiting
coverage.

Thursday and Friday...Some lingering showers and storms may have to
be dealt with Thu morning especially south of I80, then most models
suggest continued upper trof amplification acrs the western GRT LKS
and upper MS RVR Valley. resultant northwest flow regime under this
flux to allow cooler/drier Candian high pressure to spill down the
upper Midwest into mid MS RVR Valley though the start of the
weekend. This could knock temps down below normal by Fri, and bring
relief from the oppressive humidity, although the crops will still put
up their evapo-transpiration battle to the sfc layer drying process.
Thu night and Friday the convective active zone should be shunted
south of the DVN CWA, stretching west-to-east from the southwestern
plains, to up the OH RVR Valley.

Saturday through next Monday...general long term trends suggest a
nice first half to the weekend, before a building thermal ridge out
west/acrs the plains starts to try and edge this way By sunday and
especially Monday. The temps will then look to be on the rebound
back closer to or above normal values toward the end of the
extended. don't see much of an organized precip threat during this
period as well, unless a backdoor front tries to edge this way out
of WI late Sunday or Sunday night. After that, long range ridge
placement suggests a capping inversion to get established by next
week.    ..12..

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
ISSUED AT 634 AM CDT Tue Jul 11 2017

Another day of isolated to scattered thunderstorms potential will
be found across Iowa and Illinois today. A cluster of strong
storms with heavy rain and winds to 35 kts will affect southeast
Iowa and west central Illinois through 14Z, before all sites
return to a slight chance through the day. Tonight, a larger area
of storms could move south out of Minnesota after midnight, but
this is not certain. Thus, we are mainly dry in our TAF forecasts,
with some fog and stratus this morning ending quickly by 14Z.
Tonight, outside of storms, the south winds should keep the fog
from forming like it did last night over northeast Iowa.
ERVIN

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Ervin
SHORT TERM...Ervin
LONG TERM...12
AVIATION...Ervin
Hazardous weather outlook, Jul 11, 5:09 AM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
509 AM CDT Tue Jul 11 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-121000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
509 AM CDT Tue Jul 11 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms will be possible this morning, along a stalled front
south of Interstate 80. A complex of storms moving through central
Iowa may impact areas along and south of Interstate 80 with
damaging winds early this morning. After morning storms move east
or dissipate, there will be another round of storms possible this
afternoon and evening, mainly north of an Ottumwa to Galesburg
line. Much like storms that occurred Monday afternoon, there will
be a threat of isolated severe storms with damaging winds, large
hail to the size of quarters, and isolated areas of very heavy
rainfall. Flash flooding will be possible where these isolated
storms form.

By mid evening, the isolated storms are expected to dissipate.
Another chance for storms is expected after midnight as storms in
central Iowa move east. These storms will have a chance for strong
wind gusts and heavy rainfall.

Moist air will combine with very warm temperatures, to bring
afternoon heat index readings to the 95 to 100 range today, mainly
south of Interstate 80. Clouds and thunderstorms could keep
temperatures lower than forecast.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Additional rounds of thunderstorms will occur Wednesday through
Thursday across portions of the Outlook Area. Strong to severe
storms are possible Wednesday and Wednesday night, with the
primary threats being damaging winds and flooding rains. The
thunderstorms are then expected to settle south along the Iowa-
Missouri border region into west central Illinois on Thursday. The
severe weather potential for Thursday remains uncertain at this
time.

Hot and humid weather will continue on Wednesday, with afternoon
and early evening heat index readings of 95 to 105 degrees
possible. But Wednesday will also be another day where
thunderstorms and clouds may keep ambient temperatures cooler
than currently expected in some locations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible today and tonight.

Ervin/12

In the hours before

Local storm report, Jul 11, 6:59 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
659 AM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND DMG     THORNBURG               41.46N 92.33W
07/11/2017                   KEOKUK             IA   PUBLIC

            LOCAL BROADCAST MEDIA RELAYED A REPORT OF AT LEAST TWO
            TREES DOWN IN THORNBURG. ONE ON A HOME AND THE OTHER ON
            POWER LINES. TIME OF THE EVENT WAS ESTIMATED BASED ON
            RADAR.

&&

DC
Special weather statement, Jul 11, 7:10 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
710 AM CDT TUE JUL 11 2017

ILC067-071-073-109-131-161-187-IAC057-111-115-MOC045-111300-
Hancock-Henderson-Warren-Rock Island-McDonough-Mercer-Henry-Des
Moines-Louisa-Lee-Clark-
710 AM CDT TUE JUL 11 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HANCOCK...HENDERSON...
WARREN...SOUTHWESTERN ROCK ISLAND...MCDONOUGH...MERCER...SOUTHWESTERN
HENRY...DES MOINES...SOUTHEASTERN LOUISA...CENTRAL LEE AND CLARK
COUNTIES UNTIL 800 AM CDT...

At 709 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Mannon to Terre Haute to near West
Point. Movement was east at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Burlington, Macomb, Fort Madison, Keokuk, Monmouth, Aledo, Carthage,
Kahoka, Oquawka, Nauvoo, Bushnell, West Burlington, Hamilton,
Burgess, Warsaw, Mediapolis, Colchester, La Harpe, Roseville and
Viola.

This includes Interstate 74 in Illinois between mile markers 26 and
33.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4020 9150 4025 9152 4026 9195 4030 9195
      4077 9133 4142 9104 4122 9011 4115 9012
      4115 9044 4028 9045 4028 9091 4019 9091
TIME...MOT...LOC 1209Z 287DEG 38KT 4127 9089 4065 9095 4024 9128

ERVIN
Special weather statement, Jul 11, 7:24 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
724 AM CDT TUE JUL 11 2017

ILC067-109-111330-
Hancock-McDonough-
724 AM CDT TUE JUL 11 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HANCOCK AND
SOUTHWESTERN MCDONOUGH COUNTIES UNTIL 830 AM CDT...

At 724 AM CDT, a strong thunderstorm was located near Carthage,
moving east at 25 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Carthage, Augusta, Bowen, West Point, Fandon, Colmar, Plymouth,
Denver, Elvaston, Basco, Bentley, Tioga, Sutter, Stillwell and
Hancock County Fairgrounds.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4020 9138 4042 9132 4040 9063 4028 9070
      4028 9091 4019 9091
TIME...MOT...LOC 1224Z 283DEG 23KT 4034 9111

ERVIN
Special weather statement, Jul 11, 8:15 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
815 AM CDT TUE JUL 11 2017

ILC011-155-111400-
Putnam-Bureau-
815 AM CDT TUE JUL 11 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PUTNAM AND SOUTH
CENTRAL BUREAU COUNTIES UNTIL 900 AM CDT...

At 814 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Bradford to near Camp Grove to near
Dunlap. Movement was east at 55 mph.

Wind gusts of 50 to 55 mph and half inch hail are possible with these
storms.

Locations impacted include...
Hennepin, Henry, Granville, McNabb, Putnam, Mark, Magnolia, Standard,
Milo, Lake Thunderbird, Florid and Lone Tree Corners.

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4123 8964 4123 8965 4124 8965 4127 8916
      4111 8916
TIME...MOT...LOC 1314Z 265DEG 48KT 4123 8970 4103 8956 4082 8965

UTTECH
Local storm report, Jul 11, 8:19 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
819 AM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     SMITHSHIRE              40.80N 90.78W
07/11/2017                   WARREN             IL   LAW ENFORCEMENT

            SEVERAL BRANCHES DOWN.

0725 AM     TSTM WND DMG     MONMOUTH                40.91N 90.64W
07/11/2017                   WARREN             IL   LAW ENFORCEMENT

            TWO TREES DOWN.

&&

HAASE
Local storm report, Jul 11, 8:29 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 AM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 AM     HEAVY RAIN       5 E CANTRIL             40.64N 91.98W
07/11/2017  M1.50 INCH       VAN BUREN          IA   TRAINED SPOTTER

            RAINFALL SINCE LAST EVENING.

&&

HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:41 PM CDTSpecial Weather StatementDVNBureau, Putnam64 min
Jul 10, 7:41 PM CDTTornado WarningDVNHancock34 min
Jul 10, 7:53 PM CDTSpecial Weather StatementDVNMcDonough67 min
Jul 10, 8:10 PM CDTSevere Thunderstorm WarningDVNMcDonough50 min
Jul 10, 8:17 PM CDTSpecial Weather StatementDVNHancock58 min
Jul 10, 8:17 PM CDTTornado WarningDVNMcDonough28 min
Jul 10, 8:19 PM CDTFlash Flood WarningDVNMcDonough, Warren6 hr
Jul 10, 8:41 PM CDTFlash Flood WarningDVNHancock6 hr
Jul 10, 9:03 PM CDTSpecial Weather StatementDVNMcDonough57 min
Jul 10, 9:13 PM CDTSpecial Weather StatementDVNHancock62 min
Jul 11, 6:26 AM CDTSpecial Weather StatementDVNHancock, Henderson, Mercer49 min
Jul 11, 7:10 AM CDTSpecial Weather StatementDVNHancock, Henderson, McDonough, Mercer, Warren50 min
Jul 11, 7:24 AM CDTSpecial Weather StatementDVNHancock66 min
Jul 11, 8:15 AM CDTSpecial Weather StatementDVNPutnam45 min
Jul 11, 11:25 AM CDTHeat AdvisoryDVNHancock, Henderson, McDonough, Mercer, Warren9 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.